American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 33 of 33 found      Go to page: 1 2

[31] I. Borosh, C. J. Moreno and H. Porta. Elliptic curves over finite fields. II . Math. Comp. 29 (1975) 951-964. MR 0404264.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] B. Mazur. Frobenius and the Hodge filtration. Bull. Amer. Math. Soc. 78 (1972) 653-667. MR 0330169.
Abstract, references, and article information
View Article: PDF

[33] Arthur B. Coble. An application of finite geometry to the characteristic theory of the odd and even theta functions . Trans. Amer. Math. Soc. 14 (1913) 241-276. MR 1500946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 33 of 33 found      Go to page: 1 2